# SDR USAA2013050200005

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 59,568 hours, 40,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS IN AIRCRAFT CABIN ARE ILLUMINATED WHEN THEY SHOULD NOT BE.  MAINTENANCE FOUND AISLE LIGHTS AT 13L, 20L AND 22R INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY M1136 AND M1137 AND BATTERY FOR M1137 PER AMM 33-51-51 AND AMM 33-51-51-962-015.  OPS CHECK GOOD.
